Hi,
Has anyone experienced steatorrhea (fat in
) while using reta?
I recently picked up reta from a local sup, and I have a hunch it could really be tirze. The first time I ran reta, steatorrhea wasn't an issue, and I didn't feel totally stuffed after eating either. These days I feel extremely full and burp nonstop throughout the day.
My dose hasn't changed and neither has my diet. The foods I eat and the amounts are exactly what they've always been. I kept a bit of my previous reta, and whenever I take it, none of these symptoms show up.
Has anyone experienced steatorrhea (fat in
I recently picked up reta from a local sup, and I have a hunch it could really be tirze. The first time I ran reta, steatorrhea wasn't an issue, and I didn't feel totally stuffed after eating either. These days I feel extremely full and burp nonstop throughout the day.
My dose hasn't changed and neither has my diet. The foods I eat and the amounts are exactly what they've always been. I kept a bit of my previous reta, and whenever I take it, none of these symptoms show up.